View Single Post
Old 10-16-2009, 10:59 AM   #80
TSpangla
Banned
 
Join Date: Oct 2009
Posts: 66
Default

Quote:
Originally Posted by kellygreen49 View Post
Quote:
Originally Posted by TSpangla View Post
Is it possible for bc pills to dry out the hair AND skin? I know it's causing vaginal dryness, but my skin is drier and itchier than usual. My hair is a MESS. I've only been on the pill a month so I didn't attribute the hair changes to it, but is it possible? The skin dryness too?

Fingers crossed, no shedding or thinning issues yet. Just a dry rough texture. I thought it could've been highlighting but I've done that before with no changes like this.
Definitely. Yaz caused me such severe dry and broke out skin I had to go off of that particular kind.
If you get really concerned, try a different kind. There are so many dosages and types out there. Make sure you're getting the one that works best for you. Sometimes you don't even have to go into the Gyn, you can just call and speak to the doctor, tell her/him the side effects and they'll switch you over.
I'm on a low-dose pill, Loestrin, so I figure it's one of the least likely pills to give me side effects. I think I can deal with the dryness, granted it dosen't get worse. I only plan to be on it 3 mons. max. I'm not on it for birth control - I have long periods with bad cramping and horrid PMS so I'd like to see if pills make a difference, maybe can alter my cycles long-term. I'll probably go off them a month early if this dryness continues and interferes with my sleep. The past few nights I've had a hard time getting to sleep and getting back to sleep when I wake up probably because of this ITCHING.
TSpangla is offline   Reply With Quote